Mathematical Problems in Engineering

Mathematical Problems in Engineering / 2005 / Article
Special Issue

Dynamical Engineering Systems

View this Special Issue

Open Access

Volume 2005 |Article ID 125638 | https://doi.org/10.1155/MPE.2005.391

Jan Awrejcewicz, "Guest editorial", Mathematical Problems in Engineering, vol. 2005, Article ID 125638, 2 pages, 2005. https://doi.org/10.1155/MPE.2005.391

Guest editorial

Abstract

This article has no abstract.

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views82
Downloads355
Citations

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.